# SDR DL76S952463

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Sys
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMB, HAD SMOKE ODOR AND FUMES IN MID GALLEY LAV AREA, RETURNED FLT TO ATL.  FOUND COMPRESSOR WASH FLUID CONTAMINATION IN NR 2 ENGINE INLET.  RAN ENGINE UNTIL ODOR WAS GONE, RETURNED TO SERVICE.
